Interval symmetric single-step procedure ISS2-5D for polynomial zeros

Noraini Jamaludin, and Mansor Monsi, and Nasruddin Hassan, (2014) Interval symmetric single-step procedure ISS2-5D for polynomial zeros. Sains Malaysiana, 43 (7). pp. 1101-1104. ISSN 0126-6039


Official URL:


We analyzed the rate of convergence of a new modified interval symmetric single-step procedure ISS2-5D which is an extension from the previous procedure ISS2. The algorithm of ISS2-5D includes the introduction of reusable correctors δi(k) (i = 1, …, n) for k ≥ 0. Furthermore, this procedure was tested on five test polynomials and the results were obtained using MATLAB 2007 software in association with IntLab V5.5 toolbox to record the CPU times and the number of iterations.

Item Type:Article
Keywords:Interval procedure; polynomial zeros; rate of convergence; simultaneous inclusion; symmetric single-step
Journal:Sains Malaysiana
ID Code:7268
Deposited By: ms aida -
Deposited On:08 Jul 2014 11:21
Last Modified:14 Dec 2016 06:43

Repository Staff Only: item control page